# SDR DALA2017061804798

- Difficulty date: June 18, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 72,243 hours, 54,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CK FOUND OVERHEAD EMERGENCY LIGHTS INOP ROW 17-21. REPLACED EMER LIGHT BATTERIES AT ROW 17 OPS CHECK GOOD.
